Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Paracetamol overdose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hello
User :   I had an operation yesterday and was given 1g of paracetamol IV at 10.00. Then i took 2 tablets at 13:45. This was therefore less than 4 hours. Should i be worried?
User :   Anyone there?
Doctor :   hello
Doctor :  
how can i help u?
User :   had an operation yesterday and was given 1g of paracetamol IV at 10.00. Then i took 2 tablets at 13:45. This was therefore less than 4 hours. Should i be worried?
Sam: Anyone there?
Doctor :  
why were u given paracetamol as a painkiller?
User :   not sure
User :   was given diclofenac also
Doctor :  
whixh place are u from?
User :   /why does tht matter
Doctor :  
treatment differs in different places
User :   dnt mean to be rude, but that doesnt affect the answer to my question does it?
Doctor :  
in some places pcm is given only for fever
Doctor :  
do u have fever?
User :   no i had an operation, paracetemol is a painkiller
Doctor :  
i know that
Doctor :  
i have asked u in the begining also

Doctor :  
so u are worried about overdose now?
Doctor :  
nothing to worry
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor